Alert archive / Georgia / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 243, NWS Atlanta, GA

May 4, 2009Emanuel County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 4, 2009, 2:30 PM EDT for Emanuel County, Georgia. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 4, 2009, 2:30 PM EDT (18:30 UTC)
Expired
May 4, 2009, 2:52 PM EDT
In force
22 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

County Emanuel County, GA

The radar

The Robins AFB radar (KJGX), 97 km from the middle of the area, began a volume at 18:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.5 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2009-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 71 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2009-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 155 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
71 J/kg
Mixed-layer CIN
-108 J/kg
Mixed-layer LCL
680 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
155 m²/s²
0-3 km storm-relative helicity
271 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 041830
SVRFFC
GAC107-041915-
/O.NEW.KFFC.SV.W.0243.090504T1830Z-090504T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
230 PM EDT MON MAY 4 2009

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN EMANUEL COUNTY IN EAST CENTRAL GEORGIA

* UNTIL 315 PM EDT

* AT 230 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED HAIL...AND   
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED 3 MILES WEST OF  
  SUMMERTOWN...MOVING EAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MODOC...THREE POINTS AND CANOOCHEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY
EVENING FOR SOUTHEAST GEORGIA.

&&

LAT...LON 3263 8240 3275 8244 3277 8241 3280 8242
      3281 8241 3281 8237 3284 8232 3280 8222
      3282 8216 3281 8214 3268 8209
TIME...MOT...LOC 1830Z 256DEG 26KT 3273 8236

$$
1 follow-up statement
000 
WWUS52 KFFC 041852
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
252 PM EDT MON MAY 4 2009

GAC107-041901-
/O.CAN.KFFC.SV.W.0243.000000T0000Z-090504T1915Z/
EMANUEL GA-
252 PM EDT MON MAY 4 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN EMANUEL COUNTY IS
CANCELLED...

THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED OUT OF 
NORTHERN EMANUEL COUNTY AND SEVERE WEATHER IS NO LONGER EXPECTED.

IF YOU SAW WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT MONDAY
EVENING FOR EAST CENTRAL GEORGIA.

LAT...LON 3263 8240 3275 8244 3277 8241 3280 8242
      3281 8241 3281 8237 3284 8232 3280 8222
      3282 8216 3281 8214 3268 8209
TIME...MOT...LOC 1851Z 256DEG 26KT 3277 8219

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 4:04 AM EDT, 10 hours 26 minutes earlier.

Area forecast discussion, May 4, 4:04 AM EDT, 10 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
404 AM EDT MON MAY 4 2009

.SHORT TERM /TODAY THROUGH WEDNESDAY/...
ACTIVE MEAN ZONAL FLOW WITH A SERIES OF EMBEDDED VIGOROUS SHORT
WAVES TO CONTINUE ACROSS THE U.S. THROUGHOUT THE UPCOMING WEEK. THE
ONLY REAL CHANGE THROUGH THE NEXT SEVEN DAYS IS A GRADUAL
DEVELOPMENT AND MODEST NORTHWARD EXPANSION OF THE SUBTROPICAL RIDGE
FROM THE SOUTHWEST U.S. INTO THE SOUTH CENTRAL U.S. AS THIS
OCCURS...THE FLOW ALOFT WILL GRADUALLY TRANSITION FROM WSW TO WNW BY
THE END OF THE WEEK. OVERALL IMPLICATIONS TO THIS FORECAST PACKAGE
WILL BE MINOR WITH EACH SHORT WAVE TRACKING ACROSS THE AREA HAVING
THE POTENTIAL TO BRING SHRA/TSRA TO THE CWA.

SFC ANALYSIS SHOWS THAT A COLD FRONT REMAINS STALLED JUST TO THE
NORTH OF GA ACROSS THE TN VALLEY EARLY THIS MORNING. THE MAIN
NEGATIVELY TITLED SHORT WAVE AND ASSOCIATED MCV/SQUALL LINE THAT
TRAVERSED THE CWA SUN AFTERNOON...HAS MOVED NE INTO NC/VA AND
DISSIPATED. IT LEFT A BRIEF MESOHIGH/STABLE/COOLER AIR MASS IN ITS
WAKE. HOWEVER...A SERIES OF WEAKER SHORT WAVES CONTINUE TO TRAVEL
THROUGH THE SOUTHERN STREAM FROM THE CENTRAL/SOUTHERN PLAINS INTO
THE SE. SHRA/TSRA WERE REDEVELOPING ACROSS C/WC AL EARLY THIS
MORNING IN AN AREA OF SFC MOISTURE/WIND CONVERGENCE AND IN ADVANCE
OF THE NEXT UPSTREAM SHORT WAVE. THERE APPEAR TO BE AT LEAST TWO
SUCH SHORT WAVES THAT WILL TRAVERSE THE AREA DURING THE NEXT 24
HRS...AND WITH NO CHANGE IN THE MOIST/UNSTABLE AIR MASS PRESENT
ACROSS THE REGION...EACH CAN RENEW SHRA/TSRA ACTIVITY ACROSS THE
CWA. THE MAIN PROBLEM IS DETERMINING WHAT AREA HAS THE HIGHEST
THREAT FOR TSRA...HENCE SEVERE WX...AND HEAVY RAIN. THE GFS AND
ECMWF/NAM ARE SOMEWHAT AT ODDS WITH RESPECT TO THESE FACTORS. THE
GFS RAPIDLY EXPANDS THE C/WC AL CONVECTION ACROSS WC/C GA DURING THE
MORNING HOURS...AND KEEPS REGENERATING CONVECTION ACROSS CENTRAL GA
THROUGHOUT THE DAY IN RESPONSE TO ADDITIONAL UPSTREAM ENERGY. THE
ECMWF/NAM INDICATE FAR LESS CONVECTIVE DEVELOPMENT ACROSS GA...BUT
DO INDICATE BETTER CONVECTIVE POTENTIAL ACROSS CENTRAL GA. AFTER
DISCUSSION WITH HPC/SPC AND NEIGHBORING OFFICES AND ANALYSIS OF THE
THREE MODELS INDICATED...RAINFALL ACROSS THE EXISTING FFA AREA IS
NOT EXPECTED TO BE SUFFICIENT TO SUPPORT ADDITIONAL FLOODING.
THUS...PLAN TO CANCEL THE FLOOD WATCH WITH THIS FORECAST PACKAGE.
WITH RESPECT TO SEVERE...HOWEVER...THE THREAT FOR SUCH WILL
CONTINUE...MAINLY ACROSS CENTRAL/SOUTH GA TODAY. INSTABILITY IS NOT
OVERLY IMPRESSIVE IN THESE AREAS...BUT ALL OF THE MODELS SUGGEST
SOME FORM OF A LLJ TO DEVELOP ACROSS S/C GA BY AFTERNOON...ALTHOUGH
THE GFS DEVELOPMENT OF A 50KT LLJ IN THESE AREAS APPEARS EXCESSIVE.
SPC HAS A SLIGHT RISK ACROSS CENTRAL GA FOR TODAY...WHICH AGREES
WITH CURRENT THINKING. ACTIVITY IS EXPECTED TO DIMINISH AFT 00Z.
THERE MAY BE A LULL IN CONVECTIVE ACTIVITY TUE...BUT WITH ADDITIONAL
SHORT WAVES IN THE FLOW AND THE FRONT REMAINING STALLED NEAR THE
GA/TN BORDER...CONVECTIVE ACTIVITY CANNOT BE RULED OUT...SO WILL
NEED TO AT LEAST CARRY SLIGHT CHC/CHC POPS FOR TUE...ESPECIALLY
AFTERNOON. BY WED...A STRONGER AND AGAIN NEGATIVELY TITLED SHORT
WAVE ROTATES THROUGH THE TN VALLEY. WHILE THE FOCUS OF THIS WAVE
APPEARS TO BE SLIGHTLY FURTHER N THAN THE SUN SYSTEM...SHEAR AND
HIGH INSTABILITY SUGGEST A GOOD THREAT FOR SHRA/TSRA...SOME POSSIBLY
SEVERE ONCE AGAIN. SPC HAS ALREADY OUTLOOKED N GA FOR DAY 3...SO
SEVERE HAS BEEN ADDED TO THE WX GRID ONCE AGAIN.

FOR TEMPS...THE MET MOS HAS CONSISTENTLY BEAT THE MAV MOS THE PAST
FEW DAYS. ABUNDANT CLOUD COVER AND SHRA/TSRA ACTIVITY SUGGEST THAT
THE COOLER MET...HENCE PERSISTENCE...APPEARS MORE REASONABLE AGAIN
TODAY. AM A LITTLE CONCERNED THAT NW AREAS MAY SEE A LITTLE MORE
SUN...ALLOWING TEMPS TO WARM CLOSER TO 80 IN THOSE AREAS. MORE
BREAKS IN THE CLOUD COVER SHOULD ALLOW FOR SLIGHTLY HIGHER TEMPS
TUE. ON WED...SHRA/TSRA ACTIVITY MAY SPREAD INTO THE AREA EARLY
ENOUGH IN THE DAY TO HOLD TEMPS MORE IN LINE WITH THE GENERALLY
COOLER MAV MOS...MAINLY ACROSS THE NORTH.

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
AS NOTED ABOVE...AN ACTIVE W-WNW FLOW ALOFT WILL CONTINUE INTO THE
EXTENDED PERIODS. THE MAIN DIFFERENCE IS THE GRADUAL LOW LATITUDE
AMPLIFICATION OF THE SUBTROPICAL RIDGE ACROSS THE SOUTHERN STATES.
THIS WILL EFFECTIVELY SHIFT THE BETTER DYNAMICS FURTHER NORTH ACROSS
THE CENTRAL AND NORTH U.S. NONETHELESS...WITH WNW FLOW ALOFT AND A
SERIES OF EMBEDDED SHORT WAVES CONTINUING...THERE WILL CONTINUE TO
BE CHANCES FOR SHRA/TSRA ACTIVITY THROUGH THE EXTENDED
PERIODS...ALBEIT THE OVERALL POPS SHOULD BE MORE IN THE SLIGHT
CHANCE/CHANCE CATEGORY THAN IN THE LIKELY TO CATEGORICAL RANGE OF
THE SHORT TERM. AT THIS POINT...TIMING OF SHORT WAVES WOULD RESULT
IN THE BEST CHANCE FOR CONVECTION IN THE FRI AND SUN TIME
FRAME...ESPECIALLY ACROSS THE NORTH. BEYOND SUN...THE ECMWF/GFS
SUGGEST THAT THE AXIS OF THE SUBTROPICAL RIDGE WILL SHIFT EAST INTO
THE MIDSOUTH AND SE U.S. AS A RESULT...WOULD EXPECT SHRA/TSRA
ACTIVITY TO BECOME INCREASINGLY DIURNAL AND PULSE IN NATURE. WE ARE
RAPIDLY MOVING INTO THAT TIME OF YEAR WHEN IT IS ALMOST IMPOSSIBLE
TO COMPLETELY SHUT OF CONVECTION ACROSS THE SE U.S. MIN TEMPS SHOULD
REMAIN WELL ABOVE NORMALS THROUGH THE EXTENDED AS A WARM...HUMID AIR
MASS REMAINS IN PLACE. MAX TEMPS WILL AVERAGE NEAR NORMAL AT THE
BEGINNING OF THE EXTENDED PERIOD...BUT TREND TOWARD ABOVE NORMAL
READINGS AS THE SUBTROPICAL RIDGE EXPANDS NORTHEAST INTO THE REGION.
THE MOSTEMP GUIDANCE APPEARS MUCH MORE REASONABLE FOR MAX
TEMPS...ESPECIALLY ACROSS NW GA...THAN THE ADJUSTED MAV MOS.

&&

.AVIATION...
BUBBLE HIGH IN THE WAKE OF SUNDAY'S CONVECTION HAS SET UP ACROSS THE
AREA AND HAS KEPT VSBYS A BIT BETTER THAN NORMAL FOR OVERNIGHT
PERIODS.  CONVECTION...ALBEIT WEAK...HAS CONTINUED TO DEVELOP TO THE
WEST AND WILL MOVE ACROSS METRO ATL AIRPORTS THIS MORNING.  DO NOT
EXPECT SIGNIFICANT TSRA HIS MORNING...BUT WILL MENTION SHRA IN MOST
SITES...WITH SOME VCTS IN THE SOUTHERN AIRPORTS.  BY LATE
MORNING...AIRMASS SHOULD DESTABILIZE SUFFICIENTLY TO SUPPORT TSRA IN
VCTY...AND MORE WIDESPREAD IN SOUTH GA.  CIGS WILL GRADUALLY IMPROVE
TO MVFR/LOW VFR RANGE BY LATE MORNING EXCEPT IN TSRA.  WINDS WILL
REMAIN OUT OF THE SOUTHWEST AND RATHER LIGHT FOR THE DAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          73  63  79  62  78 /  70  20  20  20  70
ATLANTA         73  63  79  63  78 /  90  20  20  30  70
BLAIRSVILLE     69  59  75  60  72 /  50  20  20  30  70
CARTERSVILLE    75  60  80  60  77 /  60  20  20  40  70
COLUMBUS        76  64  83  64  84 / 100  50  20  20  50
GAINESVILLE     73  63  77  61  75 /  60  20  20  30  70
MACON           77  63  84  62  85 / 100  70  20  20  50
ROME            75  59  79  64  75 /  60  20  20  40  70
PEACHTREE CITY  73  60  80  61  79 / 100  20  20  30  70
VIDALIA         82  65  83  63  86 / 100  90  30  20  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

19/27
Hazardous weather outlook, May 4, 10:50 AM EDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1050 AM EDT MON MAY 4 2009

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-051015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1050 AM EDT MON MAY 4 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING
ACROSS CENTRAL GEORGIA. ISOLATED THUNDERSTORMS POSSIBLE IN NORTH
GEORGIA THIS AFTERNOON.

.SYNOPSIS...
A WEAK BOUNDARY THAT WAS OVER SOUTHERN GEORGIA THIS MORNING HAS
LIFTED TO CENTRAL GEORGIA. THIS WILL REMAIN NEARLY STATIONARY FOR
THE REST OF THIS AFTERNOON AND EVENING. WEAK UPPER LEVEL IMPULSES
WILL MOVE ALONG THIS BOUNDARY THROUGH TONIGHT BRINGING INCREASING
CHANCES OF SHOWERS AND THUNDERSTORMS TO THE REGION.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WILL BE FREQUENT LIGHTNING...PENNY TO NICKEL
SIZED HAIL...AND WIND GUSTS TO 60 MPH...MAINLY ALONG AND TO THE
SOUTH OF A LINE FROM LAGRANGE TO GRIFFIN TO WARRENTON. NORTH OF THAT
LINE...OCCASIONAL LIGHTNING IS THE PRIMARY HAZARD FROM AFTERNOON
THUNDERSTORMS.

.DISCUSSION...
THE AREA SOUTH OF THE THE WEAK BOUNDARY ACROSS CENTRAL GEORGIA WILL
BE THE FOCUS FOR ANY SEVERE THUNDERSTORM DEVELOPMENT. DEWPOINTS HAVE
RISEN INTO THE UPPER 60S AND LOWER 70S SOUTH OF THE BOUNDARY...AND
WITH WEAK UPPER LEVEL IMPULSES MOVING ACROSS THIS AREA...WIDESPREAD
SHOWERS AND THUNDERSTORMS WILL DEVELOP. CAPES ARE EXPECTED TO RANGE
FROM 2000 TO 2500 SOUTH OF THE BOUNDARY ALONG WITH LIFTED INDEX
VALUES OF -2 TO -4. THEREFORE ISOLATED SEVERE THUNDERSTORMS ARE
POSSIBLE ACROSS CENTRAL GEORGIA SOUTH THIS AFTERNOON AND INTO THE
EVENING HOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THUNDERSTORMS ARE POSSIBLE EACH DAY...WITH THE BETTER CHANCES FOR
SEVERE STORMS ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
DUE TO THE ISOLATED AND MARGINAL SEVERITY OF ANY STORMS THAT
FORM...SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Local storm report, May 4, 1:36 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
136 PM EDT MON MAY 04 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1243 PM     NON-TSTM WND GST 2 SW FORT BENNING       32.34N 84.99W
05/04/2009  M59.00 MPH       CHATTAHOOCHEE      GA   OTHER FEDERAL

            SOUTHERLY WIND GUST ALONG NORTHERN FRINGE OF
            PRECIPITATION AREA...POSSIBLY ASSOCIATED WITH SMALL SCALE
            WAKE LOW OR GRAVITY WAVE.

&&

SNELSON

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 10:12 PM EDTRiver Flood WarningFFCWhitfield49 hr
May 4, 1:18 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens, Wilkinson42 min
May 4, 2:05 PM EDTTornado WarningFFCWashington25 min
May 4, 2:26 PM EDTTornado WarningFFCGlascock, Jefferson, Washington49 min
May 4, 3:02 PM EDTSevere Thunderstorm WarningFFCJefferson19 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.